# SDR 2004FA0000678

- Difficulty date: August 6, 2004
- Submitted: August 6, 2004
- Operation: General aviation
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- Aircraft time: 93,766 hours, 24,877 cycles
- Engine: Ge CF650C2
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Fuse Pin
- Condition: Sheared
- Location: Droop Mechanism
- Component: Droop Mechanism, Doug
- Component part number: ARH0670510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB SLAT CONTROL MECHANISM HAS ANTI-DROOP FUSE PIN SHEARED.  REFERENCE NON-ROUTINE 39501.
